Absorbing the structural rules in the sequent calculus with additional atomic rules

Archive for Mathematical Logic 59 (3-4):389-408 (2020)
  Copy   BIBTEX


We show that if the structural rules are admissible over a set \ of atomic rules, then they are admissible in the sequent calculus obtained by adding the rules in \ to the multisuccedent minimal and intuitionistic \ calculi as well as to the classical one. Two applications to pure logic and to the sequent calculus with equality are presented.



    Upload a copy of this work     Papers currently archived: 86,377

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytic Rules for Mereology.Paolo Maffezioli - 2016 - Studia Logica 104 (1):79-114.
Investigations into a left-structural right-substructural sequent calculus.Lloyd Humberstone - 2007 - Journal of Logic, Language and Information 16 (2):141-171.
Varieties of linear calculi.Sara Negri - 2002 - Journal of Philosophical Logic 31 (6):569-590.
A minimal classical sequent calculus free of structural rules.Dominic Hughes - 2010 - Annals of Pure and Applied Logic 161 (10):1244-1253.
Labeled sequent calculus for justification logics.Meghdad Ghari - 2017 - Annals of Pure and Applied Logic 168 (1):72-111.
Sequent Calculi And Quasivarieties.Katarzyna Palasinska - 2000 - Reports on Mathematical Logic:107-131.
Sequent Calculi for SCI.Szymon Chlebowski - 2018 - Studia Logica 106 (3):541-563.
A Note On Gentzen's Lj And Nj Systems Isomorphism.Wagner de Campos Sanz - 2007 - Logic Journal of the IGPL 15 (5-6):767-774.


Added to PP

9 (#1,037,493)

6 months
1 (#866,649)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations